| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that during an implantable collamer lens (icl) implantation procedure the lens rotated upon insertion into the eye.The lens was removed.A backup lens was implanted of the same model;size and diopter.No further information is available at this time.If additional information is received, a supplemental medwatch report will be submitted.